Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 98, NWS Atlanta, GA

March 26, 20236 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 6:57 AM EDT for 6 counties in Georgia. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 6:57 AM EDT (10:57 UTC)
Expired
Mar 26, 2023, 7:45 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:26 AM EDTHAIL 1.75Meriwether, GAREPORT VIA SOCIAL MEDIA FOR NORTH BALDWIN COUNTY.
Mar 26, 7:40 AM EDTTSTM WND DMG1 N Milledgeville, GASEVERAL TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF MLK AND JEFFERSON ST.
Mar 26, 7:40 AM EDTTORNADO1 Nne Allenwood, GACORRECTS REPORT SOURCE. AN EF-1 TORNADO TOUCHED DOWN ON THE NORTH SIDE OF MILLEDGEVILLE AND DAMAGED PORTIONS OF OCONEE REGIONAL MEDICAL CENTER AS WELL AS A NUMBER OF HOMES AND BUSINESSES ALONG ITS 7 MILE PATH.
Mar 26, 7:40 AM EDTTORNADO1 Nne Allenwood, GAAN EF-1 TORNADO TOUCHED DOWN ON THE NORTH SIDE OF MILLEDGEVILLE AND DAMAGED PORTIONS OF OCONEE REGIONAL MEDICAL CENTER AS WELL AS A NUMBER OF HOMES AND BUSINESSES ALONG ITS 7 MILE PATH.
Mar 26, 7:43 AM EDTTORNADO1 Wnw Milledgeville, GAMULTIPLE TREES AND POWERLINES DOWN ACROSS NORTH MILLEDGEVILLE. THE HOSPITAL SUSTAINED ROOF DAMAGE.
Mar 26, 7:45 AM EDTTORNADO1 Nne Milledgeville, GATHE EMERGENCY SERVICES BUILDING SUSTAINED CONSIDERABLE ROOF DAMAGE. A TREE FELL ON AN AMBULANCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 3:22 AM EDTSevere Thunderstorm WatchSPC6 hr
Mar 26, 6:32 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

873 
WUUS52 KFFC 261057
SVRFFC
GAC009-133-141-159-169-237-261145-
/O.NEW.KFFC.SV.W.0098.230326T1057Z-230326T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
657 AM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Baldwin County in central Georgia...
  Putnam County in central Georgia...
  Western Hancock County in east central Georgia...
  South central Greene County in east central Georgia...
  Northeastern Jones County in central Georgia...
  Southeastern Jasper County in central Georgia...

* Until 745 AM EDT.

* At 656 AM EDT, a severe thunderstorm was located over Bradley, or
  near Gray, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Eatonton, Gray, Reynolds at Lake Oconee,
  Midway-Hardwick, Liberty, Meriwether, Bradley, Beulah, Wayside,
  Allenwood, Resseaus Crossroads, Round Oak, Plant Harlee Branch,
  Hardwick, Browns Crossing, Shoulderbone, Ethridge, Devereux and
  Underwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3308 8305 3301 8307 3297 8356 3300 8370
      3310 8370 3326 8364 3347 8311 3308 8301
TIME...MOT...LOC 1056Z 264DEG 34KT 3309 8357 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
489 
WWUS52 KFFC 261112 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
712 AM EDT Sun Mar 26 2023

GAC159-261122-
/O.CAN.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Jasper GA-
712 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central Georgia. A Severe Thunderstorm Watch also remains in effect
until 100 PM EDT for central and east central Georgia.

LAT...LON 3308 8301 3308 8305 3301 8307 3300 8354
      3309 8357 3317 8355 3327 8354 3347 8311
TIME...MOT...LOC 1112Z 264DEG 34KT 3311 8338 

$$

GAC009-133-141-169-237-261145-
/O.CON.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Baldwin GA-Putnam GA-Hancock GA-Greene GA-Jones GA-
712 AM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR BALDWIN...PUTNAM...WESTERN HANCOCK...SOUTH CENTRAL GREENE AND
NORTHEASTERN JONES COUNTIES...

At 712 AM EDT, a severe thunderstorm was located near Browns
Crossing, or 8 miles west of Milledgeville, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milledgeville, Eatonton, Gray, Midway-Hardwick, Liberty, Meriwether,
Ethridge, Devereux, Beulah, Underwood, Allenwood, Haddock, Resseaus
Crossroads, Oconee Springs Park, Warfield, Scottsboro, Rockville,
Plant Harlee Branch, Hardwick and Browns Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3308 8301 3308 8305 3301 8307 3300 8354
      3309 8357 3317 8355 3327 8354 3347 8311
TIME...MOT...LOC 1112Z 264DEG 34KT 3311 8338 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
405 
WWUS52 KFFC 261125
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
725 AM EDT Sun Mar 26 2023

GAC169-261135-
/O.CAN.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Jones GA-
725 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central and east central Georgia.

LAT...LON 3308 8301 3308 8305 3301 8307 3304 8339
      3315 8342 3324 8341 3334 8337 3347 8311
TIME...MOT...LOC 1125Z 264DEG 34KT 3312 8323 

$$

GAC009-133-141-237-261145-
/O.CON.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Baldwin GA-Putnam GA-Hancock GA-Greene GA-
725 AM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR BALDWIN...CENTRAL PUTNAM...WESTERN HANCOCK AND SOUTH CENTRAL
GREENE COUNTIES...

At 725 AM EDT, a severe thunderstorm was located over Milledgeville,
moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milledgeville, Eatonton, Midway-Hardwick, Liberty, Meriwether,
Devereux, Beulah, Underwood, Allenwood, Oconee Springs Park,
Warfield, Rockville, Plant Harlee Branch, Hardwick, Browns Crossing
and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3308 8301 3308 8305 3301 8307 3304 8339
      3315 8342 3324 8341 3334 8337 3347 8311
TIME...MOT...LOC 1125Z 264DEG 34KT 3312 8323 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
086 
WWUS52 KFFC 261134
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
734 AM EDT Sun Mar 26 2023

GAC133-237-261144-
/O.CAN.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Putnam GA-Greene GA-
734 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM AND SOUTH
CENTRAL GREENE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central and east central Georgia.

LAT...LON 3308 8301 3308 8305 3301 8307 3304 8337
      3317 8335 3317 8332 3318 8332 3319 8329
      3319 8328 3321 8326 3325 8325 3326 8324
      3326 8323 3327 8322 3327 8306
TIME...MOT...LOC 1134Z 264DEG 34KT 3313 8312 

$$

GAC009-141-261145-
/O.CON.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Baldwin GA-Hancock GA-
734 AM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR NORTHERN BALDWIN AND SOUTHWESTERN HANCOCK COUNTIES...

At 734 AM EDT, a severe thunderstorm was located over Underwood, or 7
miles northeast of Milledgeville, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Milledgeville, Midway-Hardwick, Meriwether, Devereux, Beulah,
Underwood, Hardwick, Browns Crossing and Allenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3308 8301 3308 8305 3301 8307 3304 8337
      3317 8335 3317 8332 3318 8332 3319 8329
      3319 8328 3321 8326 3325 8325 3326 8324
      3326 8323 3327 8322 3327 8306
TIME...MOT...LOC 1134Z 264DEG 34KT 3313 8312 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:49 AM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 26, 3:49 AM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
349 AM EDT Sun Mar 26 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 346 AM EDT Sun Mar 26 2023

A favorable environment for active weather remains in place across
the entire south east. The OOZ sounding indicates steep low level
lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the
mid to upper 60s south of a cold front that has all but stalled
across northern Georgia. The only thing the environment needs is a
push to get things going. Which it may get with a short wave that
pushes through this morning.

A few storms in Alabama have already begin to pop along the front
and have found themselves in environment favorable for developing a
significant hail core and damaging winds. We're expecting this trend
to continue and these storms will likely begin to impact our CWA
after 5 AM.

Timing and location have still been challenging to nail down. A Td
boundary has set up across northern GA slicing the metro in two
along an SW to NE axis. Given the latest guidance, confidence is
beginning to grow that the severe threat will remain largely south
and east of a line from LaGrange to Athens. The primary threat with
these storms will be damaging winds and large hail but an isolated
tornado can't be ruled out; especially closer to the GA/AL border
where SRH will approach 200 m2/s-2.

This afternoon, the threat for severe weather will begin to
diminish, but heavy rain and thunderstorms are expected to continue
along the front leading to the next potential hazard which will be
flash flooding. WPC indicates a slight risk for excessive rainfall
supported by a bullseye of QPF along and south of the cold front in
excess of 3" Sunday and into Monday. A flood watch may be warranted
later this morning.

Vaughn

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(06Z TAFS)
Issued at 148 AM EDT Sun Mar 26 2023

The overnight TAF period will stay relatively quiet from 06Z until
12Z. TSRA is anticipated to move through the area between 12Z and
16Z this morning. After clearing our, SHRA will likely remain in the
area until a break after 20Z. Then SHRA will push back in after 02Z.
Included a PROB30 for TSRA although confidence remains low. Winds
are expected to remain out of the SSW with a few obs going SE after
17; but the flow will be primarily SSW.

//ATL Confidence...06Z Update...

Low to Medium on TSRA timing
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  61  79  50 /  60  90  60  20
Atlanta         75  63  77  52 /  70  90  70  20
Blairsville     72  55  72  44 /  30  80  40  10
Cartersville    77  60  77  48 /  50  80  30  20
Columbus        77  64  81  56 /  70  80  80  30
Gainesville     76  60  77  50 /  50  90  60  10
Macon           77  64  80  56 /  70  70  70  20
Rome            76  60  77  48 /  40  70   0  10
Peachtree City  72  62  79  51 /  70  90  70  20
Vidalia         85  67  81  61 /  60  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....Thiem
AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 3:58 AM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A severe thunderstorm watch is in effect for portions of west and
central Georgia until 9 AM. These storms have the possibility for
damaging winds and large hail as well as heavy rain and frequent
lightning.

Another round of Thunderstorms is expected to later this morning
and into the afternoon south of I-20. Damaging winds, large hail,
and isolated tornadoes will be possible in any of these storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 26, 5:59 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HAIL             2 ENE SMITHS CROSSROAD  32.96N 84.98W
03/26/2023  E1.50 INCH       TROUP              GA   EMERGENCY MNGR

            PING PONG BALL SIZED HAIL REPORTED SOUTH OF
            LAGRANGE ON SALEM, WHITESVILLE, AND HAMILTON
            RDS.

&&

KJT
Special weather statement, Mar 26, 6:02 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 AM EDT Sun Mar 26 2023

GAZ069>071-261045-
Lamar GA-Monroe GA-Upson GA-
602 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of Monroe, northeastern
Upson and southeastern Lamar Counties through 645 AM EDT...

At 601 AM EDT, a strong thunderstorm was over Yatesville, or 10 miles
south of Barnesville, moving east at 40 mph.

HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Forsyth, Yatesville, Culloden, Logtown, Bolingbroke, Dames Ferry,
Russellville, Brent and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central and west central Georgia.

&&

LAT...LON 3294 8422 3310 8379 3303 8372 3301 8373
      3300 8372 3298 8372 3295 8371 3295 8373
      3294 8373 3287 8386 3285 8397 3286 8398
      3285 8400 3285 8412 3283 8413 3282 8420
TIME...MOT...LOC 1001Z 253DEG 34KT 3291 8413

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 26, 6:17 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             1 WSW BIG SPRINGS       32.99N 84.92W
03/26/2023  E1.00 INCH       TROUP              GA   PUBLIC

            1 INCH HAIL AND 50E MPH WINDS AT LOWER BIG
            SPRINGS RD AND STOVALL RD SE OF LAGRANGE.

&&

KJT
Local storm report, Mar 26, 6:21 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HAIL             1 ENE SENOIA            33.30N 84.54W
03/26/2023  E1.00 INCH       COWETA             GA   PUBLIC

            NEAR THE INTERSECTION OF WERNER WAY AND
            SEAVY STREET.

&&

MGW
Local storm report, Mar 26, 6:50 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     HAIL             LOCUST GROVE            33.34N 84.10W
03/26/2023  E1.50 INCH       HENRY              GA   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

MGW
Local storm report, Mar 26, 6:57 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     HAIL             MEANSVILLE              33.05N 84.31W
03/26/2023  M1.25 INCH       PIKE               GA   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

MGW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:17 PM EDTSpecial Weather StatementFFCStewart28 min
Mar 25, 9:26 PM EDTSpecial Weather StatementFFCMuscogee34 min
Mar 26, 3:09 AM EDTSpecial Weather StatementFFCTroup36 min
Mar 26, 4:11 AM EDTSevere Thunderstorm WarningFFCHarris, Troup64 min
Mar 26, 4:28 AM EDTSpecial Weather StatementFFCHeard32 min
Mar 26, 4:55 AM EDTSevere Thunderstorm WarningFFCMeriwether50 min
Mar 26, 5:03 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Mar 26, 5:24 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Coweta, Fayette, Henry, Spalding51 min
Mar 26, 5:28 AM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson47 min
Mar 26, 5:37 AM EDTSevere Thunderstorm WarningFFCTroup38 min
Mar 26, 5:39 AM EDTSpecial Weather StatementFFCHeard51 min
Mar 26, 5:52 AM EDTSpecial Weather StatementFFCUpson8 min
Mar 26, 6:02 AM EDTSpecial Weather StatementFFCMonroe43 min
Mar 26, 6:05 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Mar 26, 6:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam50 min
Mar 26, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup34 min
Mar 26, 6:31 AM EDTSevere Thunderstorm WarningFFCTroup59 min
Mar 26, 6:34 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam12 min
Mar 26, 6:38 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Lamar, Meriwether, Pike, Spalding52 min
Mar 26, 6:52 AM EDTTornado WarningFFCHarris, Meriwether, Troup38 min
Mar 26, 7:11 AM EDTSevere Thunderstorm WarningFFCMeriwether49 min
Mar 26, 7:23 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding32 min
Mar 26, 7:25 AM EDTSevere Thunderstorm WarningFFCMeriwether35 min
Mar 26, 7:37 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington53 min
Mar 26, 7:41 AM EDTTornado WarningFFCBaldwin, Hancock34 min
Mar 26, 7:45 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson30 min
Mar 26, 7:58 AM EDTSpecial Weather StatementFFCPutnam47 min
Mar 26, 8:01 AM EDTSpecial Weather StatementFFCTroup44 min
Mar 26, 8:05 AM EDTSpecial Weather StatementFFCButts40 min
Mar 26, 8:15 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington45 min
Mar 26, 8:16 AM EDTSpecial Weather StatementFFCUpson29 min
Mar 26, 8:31 AM EDTFlash Flood WarningFFCMeriwether, Pike, Upson8 hr
Mar 26, 8:50 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike55 min
Mar 26, 8:56 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more29 hr
Mar 26, 9:13 AM EDTSpecial Weather StatementFFCTroup47 min
Mar 26, 9:15 AM EDTSpecial Weather StatementFFCJasper30 min
Mar 26, 9:35 AM EDTFlash Flood WarningFFCJasper, Jones, Lamar, Monroe, Putnam6 hr
Mar 26, 9:39 AM EDTSpecial Weather StatementFFCHancock, Warren66 min
Mar 26, 9:47 AM EDTFlash Flood WarningFFCMeriwether, Pike, Troup4 hr
Mar 26, 9:58 AM EDTSpecial Weather StatementFFCGlascock32 min
Mar 26, 10:04 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren26 min
Mar 26, 10:06 AM EDTRiver Flood WarningFFCFayette, Spalding56 hr
Mar 26, 10:26 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Warren6 hr
Mar 26, 10:36 AM EDTSpecial Weather StatementFFCBaldwin, Glascock54 min
Mar 26, 11:12 AM EDTSpecial Weather StatementFFCTroup33 min
Mar 26, 12:08 PM EDTRiver Flood WarningFFCJones42 hr
Mar 26, 2:52 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson53 hr
Mar 26, 3:00 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Mar 26, 4:16 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Mar 26, 4:36 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
Mar 26, 5:00 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster45 min
Mar 26, 5:04 PM EDTRiver Flood WarningFFCTroup51 hr
Mar 26, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Talbot39 min
Mar 26, 5:35 PM EDTSpecial Weather StatementFFCUpson25 min
Mar 26, 5:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster51 min
Mar 26, 6:15 PM EDTSpecial Weather StatementFFCSchley30 min
Mar 26, 6:46 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Mar 26, 7:10 PM EDTSpecial Weather StatementFFCHarris35 min
Mar 26, 7:19 PM EDTSevere Thunderstorm WarningFFCHarris, Troup41 min
Mar 26, 7:50 PM EDTSpecial Weather StatementFFCHenry25 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.